# SDR ASOA97012

- Difficulty date: March 5, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N130AM
- Make and model: Emb EMB-120RT
- Aircraft serial: 120134
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Seal
- Condition: Defective
- Location: Airstair
- Stage of operation: CR
- Nature of condition: J
- Precautionary procedure: A, B

## Discrepancy

EN ROUTE ATL-MYR - AT FL 190, THE CABIN STARTED TO CLIMB.  THE CREW ATTEMPTED TO REGAIN CONTROL CABIN PRESSURE TO NO AVAIL.  DESCENDED TO 8,000 FEET AND RETURNED TO ATL.  REMOVED RTV FROM LEFT BOTTOM AIRSTAIR DOOR SEAL AND SHIMMED RIGHT SIDE OF AIRSTAIR DOOR.  OPERATIONAL AND PRESSURIZATION CHECKS WERE GOOD AND THE AIRCRAFT WAS RELEASED FOR FURTHER SERVICE.  (M)
